MathSciNet Relay Station
MathSciNet bibliographic data
MR1413581 11R33 (11G05)
Cassou-Nogues, Philippe; Taylor, Martin J. Structures galoisiennes et courbes elliptiques. (French) [Galois structures and elliptic curves] Les Dix-huitièmes Journées Arithmétiques (Bordeaux, 1993). J. Théor. Nombres Bordeaux 7 (1995), no. 1, 307–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement